Duke Mathematical Journal

Rational vector spaces I

C. J. Everett and H. J. Ryser

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 16, Number 4 (1949), 553-570.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077475782

Digital Object Identifier
doi:10.1215/S0012-7094-49-01651-8

Mathematical Reviews number (MathSciNet)
MR0032930

Zentralblatt MATH identifier
0035.07201

Subjects
Primary: 46.3X

Citation

Everett, C. J.; Ryser, H. J. Rational vector spaces I. Duke Math. J. 16 (1949), no. 4, 553--570. doi:10.1215/S0012-7094-49-01651-8. https://projecteuclid.org/euclid.dmj/1077475782


Export citation

See also

  • See also: C. J. Everett, H. J. Ryser. Rational vector spaces. II. Duke Math. J. Vol. 17, No. 2 (1950), pp. 135–145.